Alert archive / Minnesota / Flash Flood Warnings in 2012

Flash Flood Warning 7, NWS Duluth, MN

June 19, 2012Cook County, Lake County, Minnesota

NWS Duluth, MN issued this flash flood warning at Jun 19, 2012, 7:21 PM CDT for Cook County, Lake County, Minnesota. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2012, 7:21 PM CDT (00:21 UTC)
Expired
Jun 20, 2012, 12:00 AM CDT
In force
5 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Cook County, MN, Lake County, MN

The radar

The Duluth radar (KDLH), 167 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 9:23 PM CDTFLOODIllgen City, MNA REPORT OF 6 INCHES OF WATER OVER HIGHWAY 61 WHERE HIGHWAYS 6 AND 61 MEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2012-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2012-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WGUS53 KDLH 200021
FFWDLH
MNC031-075-200500-
/O.NEW.KDLH.FF.W.0007.120620T0021Z-120620T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
721 PM CDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LAKE COUNTY IN NORTHEAST MINNESOTA...
  COOK COUNTY IN NORTHEAST MINNESOTA...

* UNTIL MIDNIGHT CDT

* AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  TRAINED SPOTTERS HAD REPORTED 1.75 INCHES IN ILLGEN CITY.
  PRECIPITATION ESTIMATES OF 2 INCHES PER HOUR WERE MOVING INTO      
  THE WARNED AREA. VERY HEAVY RAIN IS EXPECTED THROUGH MIDNIGHT
  WITH AN ADDITIONAL 2 TO 4 INCHES POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GRAND
  MARAIS...EAGLE MOUNTAIN...FINLAND...FOREST CENTER...GRAND
  PORTAGE...HOVLAND...ILLGEN CITY...ISABELLA...LITTLE MARAIS...
  LUTSEN...MURPHY CITY...SAWBILL...TACONITE HARBOR...TOFTE   
  AND WHYTE.

RAPID RUNOFF FROM AREA HIGHER TERRAIN AND CLIFFS NORTHEAST OF ILLGEN 
CITY ALONG HIGHWAY 61 HAS BEEN REPORTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4782 8997 4765 9068 4748 9100 4733 9120
      4747 9178 4783 9147 4785 9102 4809 9077
      4809 9046 4806 9001 4799 8995 4803 8969
      4799 8959

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 6:58 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 19, 6:58 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
658 PM CDT TUE JUN 19 2012

.SHORT TERM...THIS EVENING THROUGH WEDNESDAY...
HIGHLY UNSTABLE AIR IS UNDER-RUNNING A VERY STRONG MID-LEVEL HOT
TEMPERATURE CAP. THE NORTHERN EDGE OF THAT CAP RUNS ALONG A BRD-
DLH LINE THEN ALONG THE SOUTH SHORE OF LAKE SUPERIOR. RAIN IS
DIFFICULT TO UNLIKELY SOUTH OF THAT CAP...EVEN WITH DEW POINTS
ABOVE 20C. AS THE HOT HUMID AIR FLOWS NORTHWARD FROM UNDER THE
CAP...IT IS FORCED UP OVER A SHALLOW AND VERY DENSE MARITIME AIR
MASS...WITH STRONG AND BUILDING HIGH PRESSURE OVER CENTRAL LAKE
SUPERIOR. THIS UNDERRUNNING...THEN STRONG LOW LEVEL FORCING...
ALONG WITH OUR LOCATION IN THE RIGHT-ENTRANCE ZONE OF A 130 KT
HIGH-LEVEL JET...IMPLYING VERY STRONG UPWARD MOTION...WILL
CONTINUE TO RESULT IN VIOLENT AND INTENSE...POSSIBLY TORNADIC
THUNDERSTORMS. WITH PRECIPITABLE WATER OF 2 INCHES OR MORE AND THE
AFORE-MENTIONED DYNAMICS...THE THUNDERSTORMS WILL ALSO PRODUCE
FLOOD-PRODUCING DELUGES WITH VERY LARGE BASIN AVERAGE RAINFALLS.

.AVIATION...06/20/00Z ISSUANCE...
NORTH OF THE BRAINERD LAKES AND CASS LAKES THROUGH DULUTH...VFR
WITH SCATTERED MVFR IN CLOUDS IN RAIN THIS EVENING DECREASING TO
LOW- END MVFR WITH AREAS OF IFR IN RAIN AND LOW CLOUDS BEGINNING
EARLY WEDNESDAY. FOR MOST OF NORTHWEST WISCONSIN...EXCEPT FOR THE
SUPERIOR AREA AND UPPER ST CROIX VALLEY. VFR WITH SCATTERED MVFR
IN RAIN AND THUNDERSTORMS...DECREASING TO HIGH-END MVFR EARLY
WEDNESDAY. IN BETWEEN...BRAINERD LAKES...CASS LAKES...SOUTHERN
IRON RANGE...THROUGH THE UPPER ST CROIX VALLEY AND THE DULUTH AND
SUPERIOR AREA...LIFR IN INTENSE AND VIOLENT THUNDERSTORMS AND
TORRENTIAL RAIN. LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES
MAY DEVELOP IN THIS MIDDLE AREA THROUGH THE EVENING.

&&

.PREV DISCUSSION... /ISSUED 435 PM CDT TUE JUN 19 2012/

MESOSCALE UPDATE...CONCERNING ONGOING STRONG TO SEVERE
THUNDERSTORMS...

ONGOING STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM THE PARK
RAPIDS AND BEMIDJI AREAS EASTWARD TO LAKE SUPERIOR APPEAR TO BE
FOCUSING ON THE NORTHWARD EDGE OF ELEVATED INSTABILITY GRADIENT
NORTH OF THE SURFACE WARM FRONT. COINCIDENT WITH THIS
GRADIENT..THERE IS ALSO A FAIRLY ROBUST AXIS OF FRONTOGENESIS IN
THE 925-850 MB LAYER EXTENDING FROM NEAR ABERDEEN SD..ENEWD TO JUST
SOUTH OF DULUTH. THIS APPEARS TO BE THE FORCING MECHANISM FOR
MAINTENANCE OF THIS AXIS OF STORMS AND ADDITIONAL UPSTREAM UPDRAFT
DEVELOPMENT..AND SHOULD PERSIST FOR AT LEAST ANOTHER 2-3 HOURS NEAR
THIS SAME AREA.

OF IMMEDIATE CONCERN IS THE RATHER INTENSE HP SUPERCELL STORM OVER
LAKE SUPERIOR BETWEEN TWO HARBORS AND THE APOSTLE ISLANDS. THIS
STORM WILL MOVE BACK ON SHORE OVER THE BAYFIELD PENINSULA AND
APOSTLE ISLANDS THROUGH 530 PM WITH A THREAT FOR GOLF BALL OR LARGE
HAIL AND DAMAGING WINDS UNDERNEATH THE BOWING RFD GUST FRONT AS
EVIDENCED BY THE SOUTHWARD EXTENDING APPENDAGE IN KDLH RADAR DATA.
DUAL-POL RADAR DATA FROM KDLH INDICATES VERY LOW CORRELATION
COEFFICIENT VALUES SUGGESTING POTENTIAL FOR HAIL >2 INCHES IS
POSSIBLE.

UNLESS INTENSIFICATION OCCURS..THE MAIN THREAT WITH THE CLUSTER OF
STORMS BETWEEN WALKER AND LAKE WINNIBIGOSHISH AND THE IRON RANGE
CITIES WILL BE LOCALLY HEAVY RAINFALL WITH ADDITIONAL AMOUNTS FROM 1
TO 2 INCHES..WITH A LESSER THREAT OF PEA TO DIME HAIL AND WINDS UP
TO 45 MPH.

A MORE ROBUST SEVERE WEATHER THREAT WILL DEVELOP OVER THE SW DULUTH
CWA LATER THIS EVENING AS ADDITIONAL STORMS FORM FROM EASTERN SOUTH
DAKOTA TO WESTERN AND CENTRAL MINNESOTA.

&&

.POINT TEMPS/POPS...
DLH  58  72  53  72 /  80  70  20  10
INL  57  71  49  71 /  70  40  10  20
BRD  63  71  55  74 /  80  70  10  20
HYR  69  78  54  76 /  80  70  40  10
ASX  63  79  55  74 /  70  70  40  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MNZ012-019>021-
     025-026-033>038.

WI...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR WIZ001-006.

LS...SMALL CRAFT ADVISORY UNTIL 4 AM CDT WEDNESDAY FOR LSZ141>147.

&&

SHORT TERM...EOM
AVIATION...EOM
Hazardous weather outlook, Jun 19, 9:48 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
948 AM CDT TUE JUN 19 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
948 AM CDT TUE JUN 19 2012

...SLIGHT RISK FOR SEVERE STORMS OVER MUCH OF THE NORTHLAND THIS
AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY...MAINLY THIS
AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A TORNADO CAN'T BE
RULED OUT EITHER...WITH THE THREAT HIGHEST FROM NEAR MILLE LACS
EAST NORTHEAST THROUGH NORTHWEST WISCONSIN. IN ADDITION TO THE
SEVERE THREAT...HEAVY RAIN AND FLOODING MAY ALSO OCCUR. A FLASH
FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHLAND INTO
WEDNESDAY. A FLOOD WARNING IS IN EFFECT FOR THE MISSISSIPPI RIVER
NEAR AITKIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS...AND THE THREAT FOR HEAVY RAIN WILL CONTINUE
WEDNESDAY AS A COLD FRONT MOVES THROUGH THE NORTHLAND.

THUNDERSTORMS ARE AGAIN POSSIBLE OVER PORTIONS OF THE NORTHLAND
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

LSZ121-140>148-201030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
948 AM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR MOST OF THE
NEARSHORE WATER OF WESTERN LAKE SUPERIOR. STRONG NORTHEAST WINDS
AND HIGH WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL
CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE
MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE
OFFICE.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS WESTERN
LAKE SUPERIOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE STORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
SATURDAY.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jun 19, 7:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
701 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       ISLAND LAKE             47.82N 94.24W
06/19/2012  M2.65 INCH       ITASCA             MN   TRAINED SPOTTER

&&

RS
Special weather statement, Jun 19, 7:04 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
704 PM CDT TUE JUN 19 2012

MNZ012-019-020-037-200015-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN LAKE/NORTH SHORE-
704 PM CDT TUE JUN 19 2012

...ANOTHER STRONG THUNDERSTORM AFFECTING AREAS FROM ISLAND LAKE TO
TWO HARBORS...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ISLAND LAKE...MOVING EAST AT 45 MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
EXTREMELY HEAVY RAINFALL THAT MAY RESULT IN FLASH FLOODING.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED... AND STAY AWAY FROM
CREEKS...STREAMS AND OTHER LOW LYING AREAS.

DO NOT DRIVE INTO AREAS WHERE WATER CROSSES A ROAD!

LAT...LON 4732 9182 4698 9171 4696 9175 4687 9224
      4709 9229

 MILLER
Special weather statement, Jun 19, 7:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
707 PM CDT TUE JUN 19 2012

MNZ035>037-200030-
CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-SOUTH AITKIN-
707 PM CDT TUE JUN 19 2012

...STRONG THUNDERSTORMS AFFECTING NORTHERN AITKIN COUNTY...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PALISADE...MOVING EAST AT 45 MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND EXTREMELY
HEAVY RAINFALL THAT MAY PRODUCE FLASH FLOODING.

LOCATIONS IMPACTED INCLUDE...
  BIG SANDY LAKE...     SHESHEBEE...          TAMARACK...
  BALSAM...             WRIGHT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED AND STAY AWAY FROM
CREEKS...STREAMS AND OTHER DRAINAGE AREAS.  DO NOT DRIVE INTO AREAS
WHERE WATER COVERS A ROAD!

LAT...LON 4697 9294 4657 9294 4650 9367 4685 9357

 MILLER
Local storm report, Jun 19, 7:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
714 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HEAVY RAIN       ALBORN                  46.97N 92.58W
06/19/2012  M4.40 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            4.4 INCHES SO FAR.

&&

MELDE
Local storm report, Jun 19, 7:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
716 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     FLOOD            1 E TWO HARBORS         47.03N 91.65W
06/19/2012                   LAKE               MN   AMATEUR RADIO

            DITCHES AT SIDE OF ROAD ARE FULL, AND WATER IS COMING
            ONTO THE SHOULDER OF THE ROAD. WATER LEVEL IS NOT INTO
            THE TRAFFIC LANES YET.

&&

RS
Local storm report, Jun 19, 7:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
717 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       ISLAND LAKE             47.82N 94.24W
06/19/2012  M2.54 INCH       ITASCA             MN   AMATEUR RADIO

&&

RS

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:04 PM CDTSpecial Weather StatementDLH11 min
Jun 19, 7:07 PM CDTSpecial Weather StatementDLHAitkin23 min
Jun 19, 7:08 PM CDTSpecial Marine WarningDLH43 min
Jun 19, 8:01 PM CDTSpecial Marine WarningDLH59 min
Jun 19, 8:04 PM CDTAreal Flood AdvisoryDLHAitkin, Carlton, Crow Wing, Pine, Saint Louis4 hr
Jun 19, 8:14 PM CDTSpecial Weather StatementDLHCarlton16 min
Jun 19, 8:53 PM CDTSpecial Weather StatementDLHCrow Wing22 min
Jun 19, 8:58 PM CDTSpecial Marine WarningDLH41 min
Jun 19, 9:30 PM CDTAreal Flood AdvisoryDLHCass, Crow Wing3 hr
Jun 19, 9:41 PM CDTSpecial Weather StatementDLHAitkin, Crow Wing19 min
Jun 19, 11:34 PM CDTFlash Flood Warning EmergencyDLHCook, Lake, Saint Louis17 hr
Jun 20, 12:07 AM CDTAreal Flood WarningDLHAitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 3 more12 hr
Jun 20, 12:26 AM CDTSpecial Marine WarningDLH94 min
Jun 20, 12:44 AM CDTSpecial Weather StatementDLHAitkin, Carlton61 min
Jun 20, 2:13 AM CDTSpecial Weather StatementDLHCarlton32 min
Jun 20, 2:54 AM CDTSpecial Weather StatementDLHAitkin, Pine51 min
Jun 20, 4:02 AM CDTSpecial Weather StatementDLHCarlton58 min
Jun 20, 4:31 AM CDTSpecial Weather StatementDLHCrow Wing59 min
Jun 20, 5:49 AM CDTSpecial Weather StatementDLHAitkin, Carlton, Crow Wing56 min
Jun 20, 8:30 AM CDTRiver Flood WarningDLHCarlton8 days
Jun 20, 9:45 AM CDTSpecial Weather StatementDLHPine45 min
Jun 20, 10:03 AM CDTSevere Thunderstorm WarningDLHAitkin, Pine42 min
Jun 20, 10:26 AM CDTFlash Flood WarningDLHCarlton, Saint Louis12 hr
Jun 20, 10:35 AM CDTSpecial Weather StatementDLHCarlton25 min
Jun 20, 10:36 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine, Saint Louis39 min
Jun 20, 10:39 AM CDTSevere Thunderstorm WarningDLHSaint Louis36 min
Jun 20, 10:48 AM CDTSpecial Marine WarningDLH48 min
Jun 20, 11:51 AM CDTAreal Flood WarningDLHAitkin, Cass, Crow Wing, Itasca48 hr
Jun 20, 12:03 PM CDTSpecial Weather StatementDLHCook42 min
Jun 20, 12:08 PM CDTAreal Flood WarningDLHAitkin, Carlton, Cook, Itasca, Lake, Pine and 1 more48 hr
Jun 20, 12:08 PM CDTSpecial Marine WarningDLH52 min
Jun 20, 12:15 PM CDTSpecial Marine WarningDLH30 min
Jun 20, 4:24 PM CDTAreal Flood WarningDLHLake, Saint Louis48 hr

Nearby

Flash Flood Warnings in Minnesota, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.